# SDR SWIA202412091116

- Difficulty date: November 16, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 20,478 hours, 12,210 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LATERAL SEAT TRACK GOUGED / CORRODED AT FR 74, 75, 76, 77, 78, 789, 80, 81, 82,AND FR 84     (C-CHECK RO 12/8/2024)    REMOVED AND REPLACED R/H LATERAL SEAT TRACK BETWEEN FR 73-84. REF: SRM 51-40-08.O.E.M. PART INSTALLED NO CHANGE TO WEIGHT AND BALANCE SEE CONTINUATION CARD FOR WORK PERFORMED
